# SDR AALA20110604TUL02

- Difficulty date: May 9, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FORWARD CORNER VERTICAL FRAME OF LEFT NUMBER 4 DOOR.  INSTALLED DOUBLER AND FILLER PER EA 757-53-017328.
